Alert archive / Oklahoma / Frost Advisories in 2015
Frost Advisory 1, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Apr 3, 2015, 2:40 PM CDT for 17 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 4, 2015, 3:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2015, 2:40 PM CDT (19:40 UTC)
- In effect from
- Apr 4, 2015, 3:00 AM CDT
- Expired
- Apr 4, 2015, 8:38 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
All 21 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
655 WWUS74 KTSA 031940 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 240 PM CDT FRI APR 3 2015 ARZ001-002-010-011-019-020-OKZ054>072-041000- /O.NEW.KTSA.FR.Y.0001.150404T0800Z-150404T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE- WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE- CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- SEQUOYAH- 240 PM CDT FRI APR 3 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...OTTAWA... WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE...SEQUOYAH... MCINTOSH AND MUSKOGEE. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON... CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * UNSEASONABLY COOL SURFACE HIGH PRESSURE WILL SETTLE OVER THE THE SOUTHERN PLAINS TONIGHT. TEMPERATURES BY SATURDAY MORNING WILL FALL TO THE LOWER TO MIDDLE 30S ACROSS THE ADVISORY AREA. THE COOL TEMPERATURES...ALONG WITH LIGHT TO CALM WINDS WILL PROMOTE FROST DEVELOPMENT ACROSS MUCH OF NORTHEAST OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS LATE TONIGHT THROUGH MID MORNING SATURDAY. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. DEFINITION... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
3 follow-up statements
523 WWUS74 KTSA 040051 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 751 PM CDT FRI APR 3 2015 ARZ001-002-010-011-OKZ054>058-063-069-041500- /O.UPG.KTSA.FR.Y.0001.150404T0800Z-150404T1500Z/ /O.NEW.KTSA.FZ.W.0002.150404T0800Z-150404T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-DELAWARE-ADAIR- 751 PM CDT FRI APR 3 2015 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ADAIR...DELAWARE...OTTAWA...WASHINGTON...OSAGE... CRAIG AND NOWATA. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. * THE FROST ADVISORY HAS BEEN UPGRADED TO A FREEZE WARNING AS THE LATEST DATA SUGGESTS THAT LOW TEMPERATURES TONIGHT WILL DROP BELOW FREEZING. HAZARDOUS WEATHER... * SURFACE HIGH PRESSURE WILL SETTLE DIRECTLY OVER FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT...WHILE HIGH CLOUDINESS STAYS MAINLY TO THE SOUTH OF I-40. THIS WILL MAXIMIZE THE RADIATIONAL COOLING POTENTIAL...AND WILL ALLOW LOW TEMPERATURES TO DIP BELOW FREEZING. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. && $$ ARZ019-020-OKZ059>062-064>068-070>072-041500- /O.CON.KTSA.FR.Y.0001.150404T0800Z-150404T1500Z/ CRAWFORD-FRANKLIN-PAWNEE-TULSA-ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE- WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-SEQUOYAH- 751 PM CDT FRI APR 3 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY... A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...PAWNEE...SEQUOYAH...MCINTOSH AND MUSKOGEE. IN ARKANSAS...CRAWFORD AND FRANKLIN. HAZARDOUS WEATHER... * SURFACE HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT...WITH HIGH CLOUDINESS STREAMING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. WHILE CONDITIONS ACROSS EAST CENTRAL AND MOST OF NORTHEAST OKLAHOMA AS WELL AS WEST CENTRAL ARKANSAS ARE NOT OPTIMAL FOR MAXIMUM RADIATIONAL COOLING...LOW TEMPERATURES ARE STILL EXPECTED TO FALL DOWN INTO THE 30S TONIGHT...ALLOWING SOME FROST FORMATION. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS. && $$ LACY
431 WWUS74 KTSA 041136 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 636 AM CDT SAT APR 4 2015 OKZ059-062-064-068-041500- /O.UPG.KTSA.FR.Y.0001.000000T0000Z-150404T1500Z/ /O.EXA.KTSA.FZ.W.0002.000000T0000Z-150404T1500Z/ PAWNEE-MAYES-CREEK-CHEROKEE- 636 AM CDT SAT APR 4 2015 ...FREEZE WARNING IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...CREEK...MAYES AND PAWNEE. * THE FROST ADVISORY HAS BEEN UPGRADED TO A FREEZE WARNING. HAZARDOUS WEATHER... * TEMPERATURES HAVE FALLEN TO NEAR OR JUST BELOW FREEZING THIS MORNING ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-OKZ054>058-063-069-041500- /O.CON.KTSA.FZ.W.0002.000000T0000Z-150404T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-DELAWARE-ADAIR- 636 AM CDT SAT APR 4 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ADAIR...DELAWARE...OTTAWA...WASHINGTON...OSAGE... CRAIG AND NOWATA. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. * TEMPERATURES HAVE FALLEN TO NEAR OR JUST BELOW FREEZING THIS MORNING ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-020-OKZ060-061-065>067-070>072-041500- /O.CON.KTSA.FR.Y.0001.000000T0000Z-150404T1500Z/ CRAWFORD-FRANKLIN-TULSA-ROGERS-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE- MCINTOSH-SEQUOYAH- 636 AM CDT SAT APR 4 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OKFUSKEE...OKMULGEE...WAGONER...TULSA...ROGERS... SEQUOYAH...MCINTOSH AND MUSKOGEE. IN ARKANSAS...CRAWFORD AND FRANKLIN. HAZARDOUS WEATHER... * SURFACE HIGH PRESSURE HAS SETTLED OVER THE REGION THIS MORNING. WITH TEMPERATURES FALLING INTO THE MID 30S...ALLOWING SOME FROST FORMATION. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
778 WWUS74 KTSA 041338 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 838 AM CDT SAT APR 4 2015 ARZ001-002-010-011-OKZ054>059-062>064-068-069-041445- /O.CAN.KTSA.FZ.W.0002.000000T0000Z-150404T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-MAYES-DELAWARE-CREEK-CHEROKEE-ADAIR- 838 AM CDT SAT APR 4 2015 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELED THE FREEZE WARNING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...MAYES...DELAWARE... WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE AND OTTAWA. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. * TEMPERATURES HAVE WARMED ABOVE FREEZING THIS MORNING. && $$ ARZ019-020-OKZ060-061-065>067-070>072-041445- /O.CAN.KTSA.FR.Y.0001.000000T0000Z-150404T1500Z/ CRAWFORD-FRANKLIN-TULSA-ROGERS-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE- MCINTOSH-SEQUOYAH- 838 AM CDT SAT APR 4 2015 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELED THE FROST ADVISORY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OKFUSKEE...OKMULGEE...WAGONER...TULSA...ROGERS... SEQUOYAH...MCINTOSH AND MUSKOGEE. IN ARKANSAS...CRAWFORD AND FRANKLIN. * TEMPERATURES HAVE WARMED WELL ABOVE FREEZING THIS MORNING. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Apr 3, 11:07 AM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Apr 3, 11:07 AM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1107 AM CDT FRI APR 3 2015
...UPDATE...
.DISCUSSION...
UPDATE SENT TO REMOVE POPS FOR THIS AFTERNOON AND TWEAK HOURLY
TEMPERATURES BEHIND FRONT. WINDS WILL LIKELY SUBSIDE BELOW
ADVISORY CRITERIA BY EARLY AFTERNOON. REMAINDER OF FORECAST
ON TRACK.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 1 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ067.
AR...NONE.
&&
SHORT TERM...12Hazardous weather outlook, Apr 3, 12:55 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1255 PM CDT FRI APR 3 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1255 PM CDT FRI APR 3 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...THIS AFTERNOON. DISCUSSION... GUSTY NORTH WINDS OF 25 TO 30 MPH WILL BEGIN TO SLOWLY SUBSIDE THIS AFTERNOON BEHIND A STRONG COLD FRONT THAT MOVED EARLIER THROUGH THE AREA. THE GUSTY WIND AND DRY AIR WILL COMBINE TO PRODUCE A LIMITED FIRE RISK THIS AFTERNOON PRIMARILY FOR EASTERN OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... A SERIES OF UPPER LEVEL WEATHER DISTURBANCES LATE SATURDAY NIGHT INTO FRIDAY OF NEXT WEEK WILL BRING A PROLONGED PERIOD OF UNSETTLED WEATHER TO OUR AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 3, 2:01 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
201 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL FOYIL 36.43N 95.52W
04/02/2015 E1.00 INCH ROGERS OK PUBLIC
0907 PM TSTM WND DMG LENAPAH 36.85N 95.64W
04/02/2015 NOWATA OK POST OFFICE
TREE LIMBS DOWN.
0930 PM HAIL COMMERCE 36.93N 94.87W
04/02/2015 E1.00 INCH OTTAWA OK PUBLIC
0955 PM TSTM WND DMG 3 NNE VINITA 36.68N 95.13W
04/02/2015 CRAIG OK EMERGENCY MNGR
2 BARNS WITH ROOF DAMAGE ON E 220 ROAD BETWEEN S 4440
ROAD AND S 4460 ROAD.
1010 PM HAIL 10 E NOWATA 36.70N 95.46W
04/02/2015 E0.75 INCH NOWATA OK PUBLIC
1020 PM TSTM WND DMG 7 NW WHITE OAK 36.69N 95.35W
04/02/2015 CRAIG OK PUBLIC
TREES/LIMBS DOWN NORTHWEST OF WHITE OAK ON U.S. HIGHWAY
60.
1115 PM HAIL 8 N GROVE 36.71N 94.77W
04/02/2015 E1.25 INCH OTTAWA OK FIRE DEPT/RESCUE
QUARTER TO HALF DOLLAR SIZE HAIL IN THE HICKORY GROVE
AREA.
1203 AM HAIL BEAVER 36.47N 93.77W
04/03/2015 E1.00 INCH CARROLL AR POST OFFICE
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:08 PM CDT | Special Weather Statement | TSA | Rogers | 52 min |
| Apr 2, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 39 min |
| Apr 2, 8:24 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 51 min |
| Apr 2, 8:55 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Apr 2, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 47 min |
| Apr 2, 9:00 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| Apr 2, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 42 min |
| Apr 2, 9:09 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 21 min |
| Apr 2, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 49 min |
| Apr 2, 9:18 PM CDT | Tornado Warning | TSA | Craig, Nowata | 27 min |
| Apr 2, 9:36 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 39 min |
| Apr 2, 9:41 PM CDT | Special Weather Statement | TSA | Delaware | 34 min |
| Apr 2, 9:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 61 min |
| Apr 2, 9:48 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 42 min |
| Apr 2, 10:01 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 44 min |
| Apr 2, 10:02 PM CDT | Tornado Warning | TSA | Craig, Delaware, Ottawa | 43 min |
| Apr 2, 10:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 48 min |
| Apr 2, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 17 min |
| Apr 2, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 21 min |
| Apr 3, 2:08 AM CDT | Tornado Warning | TSA | Craig, Ottawa | 37 min |
| Apr 3, 2:42 AM CDT | Tornado Warning | TSA | Ottawa | 17 min |
| Apr 3, 6:15 AM CDT | Wind Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Ottawa and 5 more | 7 hr |
| Apr 2, 10:34 PM CDT | Special Weather Statement | TSA | Benton | 26 min |
| Apr 2, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 50 min |
| Apr 3, 12:20 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 25 min |
| Apr 3, 12:53 AM CDT | Special Weather Statement | TSA | Carroll | 37 min |
Nearby
Frost Advisories in Oklahoma, 2015Frost Advisories in Arkansas, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.